University in Bialystok
Institue of Mathematics
ul. Ciolkowskiego 1M
15-245 Bialystok


E-mail Me:
B. K. Kwaśniewski


Bartosz Kosma Kwaśniewski
  1. "Essential crossed products for inverse semigroup actions: simplicity and pure infiniteness" (with R. Meyer)
    submitted ArXiv
  2. "Variational principles for spectral radius of weighted endomorphisms of C(X,D)" (with A. V. Lebedev)
    submitted ArXiv
  3. "Stone duality and quasi-orbit spaces for generalised C*-inclusions" (with R. Meyer)
    submitted ArXiv
  4. "Topological freeness for C*-correspondences" (with T. M. Carlsen and E. Ortega)
    J. Math. Anal. Appl. 473 (2019), no. 2, 749-785 ArXiv
  5. "Nica-Toeplitz algebras associated with product systems over right LCM semigroups" (with N. S. Larsen)
    J. Math. Anal. Appl. 470 (2019), no. 1, 532-570 ArXiv
  6. "Nica-Toeplitz algebras associated with right tensor C*-precategories over right LCM semigroups" (with N. S. Larsen)
    Int. J. Math. 30 (2019), no. 2, 1950013 (57 pages) ArXiv
  7. "Aperiodicity, topological freeness and pure outerness: from group actions to Fell bundles" (with R. Meyer)
    Studia Math. 241 (2018), 257-302. ArXiv
  8. "Exel's crossed product and crossed products by completely positive maps"
    Houston J. Math., 43 (2017), 509-567. ArXiv
  9. "Pure infiniteness and ideal structure of C*-algebras associated to Fell bundles" (with W. Szymanski)
    J. Math. Anal. Appl. 445 (2017), no. 1, 898-943 ArXiv
  10. "Topological aperiodicity for product systems over semigroups of Ore type" (with W. Szymanski)
    J. Funct. Anal. 270 (2016), no. 9, 3453-3504 ArXiv
  11. "Crossed products by endomorphisms of C_0(X)-algebras"
    J. Funct. Anal., 270 (2016), 2268-2335. ArXiv
  12. "Extensions of C*-dynamical systems to systems with complete transfer operators"
    Math. Notes 98 (2015), no. 3, 419-428. ArXiv
  13. "Ideal structure of crossed products by endomorphisms via reversible extensions of C*-dynamical systems"
    Int. J. Math. 26 (2015), no. 3, 1550022 [45 pages]. ArXiv
  14. "Crossed products for interactions and graph algebras"
    Integr. Equ. Oper. Theory 80 (2014), no. 3, 415-451 SpringerLink
  15. "Topological freeness for Hilbert bimodules"
    Israel J. Math. 199 (2014), no. 2, 641-650 SpringerLink
  16. "Crossed product of a C*-algebra by a semigroup of interactions"
    Demonstratio Math. 47 (2014), no. 2, 350-370 ArXiv
  17. "Crossed products by endomorphisms and reduction of relations in relative Cuntz-Pimsner algebras" (with A.V. Lebedev)
    J. Funct. Anal. 264 (2013), no. 8, 1806-1847 ArXiv
  18. "C*-algebras generalizing both relative Cuntz-Pimsner and Doplicher-Roberts algebras"
    Trans. Amer. Math. Soc. 365 (2013), no. 4, 1809-1873 ArXiv
  19. "C*-algebras associated with reversible extensions of logistic maps"
    Mat. Sb. 203, No 10 (2012), 1448-1489 ArXiv
  20. "Uniqueness property for C*-algebras given by relations with circular symmetry"
    Geometric Methods in Physics, XXX Workshop, Białowieża, Poland, June 26- July 2, 2011, Trends in Mathematics , (publ. by) Birkhauser Verlag, Basel, 2012, pp. 303-312. ArXiv
  21. "On transfer operators for C*-dynamical systems"
    Rocky J. Math. 42, No 3 (2012), 919-938 ArXiv (Pdf)
  22. "Crossed Product of a C*-algebra by a semigroup of endomorphisms generated by partial isometries" (with A.V. Lebedev)
    Integr. Equ. Oper. Theory 63 (2009), 403-425. ArXiv
  23. "Reversible extensions of irreversible dynamical systems: C*-method" (with A.V. Lebedev)
    Mat. Sb. 199 (2008), no. 11, 45-74. (Pdf)
  24. "Inverse limit systems associated with F_2^n zero schwarzian unimodal mappings"
    Bulletin de la Societe des Sciences et des Lettres de Lodz, Vol 55 (2005), pp. 83-109 ArXiv
  25. "Covariance algebra of a partial dynamical system"
    CEJM, V.3, No 4 (2005), pp. 718-765 ArXiv (Pdf)
  26. "On trigonometric-like decompositions of functions with respect to the cyclic group of order n" (with A.K. Kwasniewski)
    J. of Applied Analysis vol.8 (2002), no. 1, 111-127. ArXiv
  27. "On q-difference equations and Z_p-decompositions of exp_q fuction" (with A.K. Kwasniewski)
    Advances in Applied Clifford Algebras, Vol. 11(1) (2001), pp. 39-61 (Pdf)


designed by BKK© | Contact BKK | page reviewed | Home